# SDR SWAA2021041363048

- Difficulty date: March 17, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 45,381 hours, 27,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 727D THRU 727E RBL 45 HAS CORROSION AND WORN PAINT AREAS MARKED / REMOVED AND REPLACED SECTION OF SEAT TRACK; RBL 45; STA 727B TO STA 887 PER SRM 51-40-02.
